advertisement
Question
Posted by: Tracey Mac | 2009-02-24

Anaphylaxis

Dear Doc, last year I took some Panado for a headache, and within 20mins I had a severe allergic reaction in that I had hives, felt very dizzy and passed out. My question is, what am I allergic to? Is it Panado or is it any medication containing Paracetamol, because since then I' ve stayed clear of any medication that contains paracetamol.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tracey Mac
It could be paracetamol allergy - you can have yourself tested for it at one of the labs like Du Buissons - talk to your GP about this. Its best to avoid all paracetamol containing medication until you know for sure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement